# SDR A6WA201908146790

- Difficulty date: August 2, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 37,838 hours, 37,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE IN FLIGHT FLAPS INDICATED 0 DEGREES PERFORMED FLAP REST PROCEDURE IAW AWAC SUP 98-18G BOX 12  ABOUT 20 MINS AFTER DEPARTURE, ABOUT 17000 FEET, THE PLANE SHOWED A FLAPS FAIL CAUTION MESSAGE. THE FO WAS FLYING AT THE TIME. WE PERFORMED THE QRH AND NOTIFIED ATC AND DECLARED AN EMERGENCY AND DECIDED TO CONTINUE TO DESTINATION.
